# SDR SIMA20140714001

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 28,456 hours, 25,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT INOPERATIVE.  R & R FIRST OFFICERS FLASHLIGHT & CRADLE IAW AMM .33-50-16.
